# SDR U30A2009041500003

- Difficulty date: April 13, 2009
- Submitted: April 15, 2009
- Operation: Air carrier
- Aircraft: N267AV
- Make and model: Airbus A320-214
- Aircraft serial: 1198
- Aircraft time: 25,485 hours, 13,097 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING DESCENT, APPROX 2 - 3 MINUTES PRIOR TO LANDING, CABIN CREW F/A NOTIFIED THE FLIGHT DECK OF A STRANGE ODOR IN CABIN (FAINT ODOR LIKE PLASTIC OR ELECTRICAL HEATING). THERE WAS NO VISIBLE HAZE, SMOKE OR OTHER INDICATION OF THE SOURCE. THE CAPT WAS CLOSE TO LANDING, AND HE DID A QUICK SCAN OF ELECTRICAL, BLEED AND HYDRAULIC PAGES OF ECAM, ALL SYS WERE NORMAL. ACFT LANDED WITHOUT FURTHER INCIDENT, AND AS THE ACFT SLOWED TO TAXI SPEED, THE F/A REPORTED NO LONGER SENSING ANY STRANGE ODORS. NO ODOR WAS DETECTED IN THE COCKPIT AT ANY TIME. MX INSPECTED THE ACFT IAW AMM 24-00-00-810-823, WITH NO DISCREPANCIES NOTED AND DISCREPANCY WAS CLEARED IN THE LOGBOOK. THE ACFT WAS RETURNED TO SERVICE. NO ODORS WERE DETECTED ON THE RETURN TRIP.
